RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 285, Number 1, Pages 36–40 (Mi dan8905)  

MATHEMATICS

The method of a minimal pseudoinverse matrix for solving ill-posed problems of linear algebra

A. S. Leonov

Moscow Aviation Technological Institute

Full text: PDF file (696 kB)

Bibliographic databases:
UDC: 517.948.35
Presented: А. Н. Тихонов
Received: 05.10.1984

Citation: A. S. Leonov, “The method of a minimal pseudoinverse matrix for solving ill-posed problems of linear algebra”, Dokl. Akad. Nauk SSSR, 285:1 (1985), 36–40

Citation in format AMSBIB
\Bibitem{Leo85}
\by A.~S.~Leonov
\paper The method of a minimal pseudoinverse matrix for solving ill-posed
problems of linear algebra
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 285
\issue 1
\pages 36--40
\mathnet{http://mi.mathnet.ru/dan8905}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=812141}
\zmath{https://zbmath.org/?q=an:0606.65025}


Linking options:
  • http://mi.mathnet.ru/eng/dan8905
  • http://mi.mathnet.ru/eng/dan/v285/i1/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020